Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 11, Pages 1958–1968 (Mi zvmmf227)  

On parametric instability of viscous two-layer fluid in a vessel with a permeable bottom

A. V. Kravtsov

Faculty of Physics, Moscow State University, Leninskie gory, Moscow, 119992, Russia

Abstract: A linear problem of parametric oscillations of a low-viscous two-layer fluid in a closed vessel partially filled with a porous medium is studied. An asymptotic solution is constructed on the basis of combined application of boundary functions and averaging methods. Approximate formulas for boundaries of instability domains in the case of subharmonic and harmonic resonances are derived.

Key words: viscous fluid, parametric resonance, permeable material, singular perturbations.

Full text: PDF file (976 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:11, 1875–1884

Bibliographic databases:

UDC: 519.634
Received: 31.05.2007

Citation: A. V. Kravtsov, “On parametric instability of viscous two-layer fluid in a vessel with a permeable bottom”, Zh. Vychisl. Mat. Mat. Fiz., 47:11 (2007), 1958–1968; Comput. Math. Math. Phys., 47:11 (2007), 1875–1884

Citation in format AMSBIB
\Bibitem{Kra07}
\by A.~V.~Kravtsov
\paper On parametric instability of viscous two-layer fluid in a~vessel with a~permeable bottom
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 11
\pages 1958--1968
\mathnet{http://mi.mathnet.ru/zvmmf227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2405037}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 11
\pages 1875--1884
\crossref{https://doi.org/10.1134/S0965542507110127}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-36448930937}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf227
  • http://mi.mathnet.ru/eng/zvmmf/v47/i11/p1958

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:150
    Full text:68
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021